Alert archive / Missouri / Tornado Warnings in 2013
Tornado Warning 16, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 20, 2013, 12:42 AM CDT for Polk County, Missouri. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2013, 12:42 AM CDT (05:42 UTC)
- Expired
- May 20, 2013, 1:15 AM CDT
- In force
- 33 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Polk County, MO
The radar
The Springfield radar (KSGF), 28 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 12:48 AM CDT | TSTM WND DMG | 3 W Aldrich, MO | BARN COMPLETELY DESTROYED |
| May 20, 1:02 AM CDT | TORNADO | 1 Nnw Bolivar, MO | THIS IS A DELAYED REPORT. NWS AND POLK COUNTY EMERGENCY MANAGEMENT HAVE DETERMINED THAT AN EF-0 TORNADO OCCURRED DURING THE OVERNIGHT HOURS OF 5/20/13. TORNADO STARTED 1NNW BOLIVAR AROUND 102AM TRAVELED APPROXIMATELY 2 MILES AND LIFTED AROUND 108AM ABOUT 1NE B |
| May 20, 1:05 AM CDT | TSTM WND DMG | 1 Nnw Bolivar, MO | TWO POWER LINES SNAPPED OFF AND OVER THE ROAD AT HIGHWAY 83 AND 425TH ROAD. |
| May 20, 1:06 AM CDT | TSTM WND DMG | 6 E Bolivar, MO | POWER LINE DOWN. LOCATION AND TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 6:25 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 970 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 1767 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
044
WFUS53 KSGF 200542
TORSGF
MOC167-200615-
/O.NEW.KSGF.TO.W.0016.130520T0542Z-130520T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1242 AM CDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
POLK COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 115 AM CDT
* AT 1239 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED DADEVILLE...AND MOVING EAST AT 55 MPH.
HAZARD...DEVELOPING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
ALDRICH...BOLIVAR...BRIGHTON...EUDORA...GOODSON...HALF WAY...
MORRISVILLE AND PLEASANT HOPE.
THIS WARNING ALSO INCLUDES STOCKTON LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.
&&
LAT...LON 3743 9347 3742 9358 3743 9362 3759 9362
3773 9318 3747 9318 3742 9319
TIME...MOT...LOC 0541Z 260DEG 50KT 3746 9366
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
CRAMER2 follow-up statements
259
WWUS53 KSGF 200602
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
102 AM CDT MON MAY 20 2013
MOC167-200615-
/O.CON.KSGF.TO.W.0016.000000T0000Z-130520T0615Z/
POLK MO-
102 AM CDT MON MAY 20 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR POLK COUNTY UNTIL 115 AM
CDT...
AT 1257 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR BOLIVAR...AND MOVING EAST AT 55 MPH.
HAZARD...DEVELOPING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
BOLIVAR...MORRISVILLE AND PLEASANT HOPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3742 9338 3743 9344 3763 9351 3773 9318
3747 9318 3742 9319
TIME...MOT...LOC 0602Z 260DEG 50KT 3757 9337
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
CRAMER563
WWUS53 KSGF 200612
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
112 AM CDT MON MAY 20 2013
MOC167-200623-
/O.EXP.KSGF.TO.W.0016.000000T0000Z-130520T0615Z/
POLK MO-
112 AM CDT MON MAY 20 2013
...THE TORNADO WARNING FOR POLK COUNTY WILL EXPIRE AT 115 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3742 9338 3743 9344 3763 9351 3773 9318
3747 9318 3742 9319
TIME...MOT...LOC 0613Z 260DEG 50KT 3760 9318
$$
CRAMERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 20, 12:17 AM CDT, 25 minutes earlier.
Area forecast discussion, May 20, 12:17 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1217 AM CDT MON MAY 20 2013
.MESOSCALE DISCUSSION...
ISSUED AT 1215 AM CDT MON MAY 20 2013
THE MAIN CONVECTIVE MODE FOR THE REMAINDER OF TONIGHT WILL BE
LINEAR WITH AN ATTENDANT DAMAGING STRAIGHT LINE WIND THREAT UP TO
70 MPH. THE MAIN THREAT AREA WILL BE ALONG AND NORTH OF THE
INTERSTATE 44 CORRIDOR. 0-3 KM BULK SHEAR VECTORS DO FAVOR
MESOVORTEX POTENTIAL FOR ANY LINE SEGMENTS BOWING TOWARDS THE EAST
AND NORTHEAST. ADDITIONALLY...WE HAVE A COUPLE OF OUTFLOW
BOUNDARIES DRAPED OUT NORTH OF THE INTERSTATE. WE WILL BE
MONITORING LINE SEGMENT INTERACTIONS WITH THESE BOUNDARIES VERY
CLOSELY FOR SPIN-UP POTENTIAL.
THE THREAT FOR FLASH FLOODING WILL ALSO PERSIST OVERNIGHT AS THESE
LINE SEGMENTS WILL BE EFFICIENT RAINFALL PRODUCERS. INGREDIENTS
REMAIN IN PLACE FOR UPWIND PROPAGATING CHARACTERISTICS TO THIS
OVERALL EXPANDING MCS. THUS...TRAINING THUNDERSTORMS WITH AN
ATTENDANT FLASH FLOOD THREAT ARE A DEFINITE CONCERN
OVERNIGHT...ESPECIALLY ALONG AND NORTH OF THE INTERSTATE 44
CORRIDOR. THE GOING FLASH FLOOD WATCH COVERS THIS WELL.
&&
.SHORT TERM...(TONIGHT THROUGH TUESDAY)
ISSUED AT 345 PM CDT SUN MAY 19 2013
THE POTENTIAL FOR MULTIPLE SEVERE WEATHER EVENTS CONTINUE TO TAKE
SHAPE FOR LATE THIS AFTERNOON THROUGH TUESDAY WITH THE POTENTIAL FOR
SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...DAMAGING
WINDS...ISOLATED TORNADOES...AND FLOODING.
ON MONDAY...THE UPPER TROUGH WILL SHIFT INTO THE NORTHERN PLAINS
WHICH WILL MAINTAIN A BELT OF WESTERLIES ACROSS THE REGION. THE
ASSOCIATED COLD FRONT WILL SAG SOUTHWARD INTO THE REGION AND
BECOME ORIENTED PARALLEL WITH THE FLOW ALOFT. IT APPEARS THAT MORE
THAN AMPLE INSTABILITY AND DEEP LAYER SHEER WILL BE IN PLACE TO
SUPPORT STRONG TO SEVERE STORMS ESPECIALLY MONDAY EVENING AS A JET
STREAK COMES ACROSS EASTERN KANSAS AND WESTERN MISSOURI. THE RISK
FOR SEVERE WILL INCREASE IF SUBSTANTIAL CLEARING AND SUBSEQUENT
DESTABILIZATION OCCURS.
PROGGED SHEAR PROFILES SUGGEST THE POTENTIAL FOR SUPERCELLS AS WELL
AS TRAINING CELLS. THIS COULD LEAD TO A PROLONGED SEVERE WEATHER
EVENT FROM MONDAY AFTERNOON THROUGH MONDAY NIGHT.
ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE MONDAY AFTERNOON INTO
MONDAY NIGHT INCLUDING TORNADOES. THE RISK FOR SEVERE STORMS WILL
BE ENHANCED ALONG AND JUST OF THE SAGGING FRONT FROM SOUTHEASTERN
KANSAS INTO SOUTHWESTERN MISSOURI.
IN ADDITION A RICH SUPPLY OF MOISTURE WILL INTERACT WITH THE FRONT
TO SUPPORT TORRENTIAL RATES. GIVEN THE ORIENTATION OF THE FRONT
INTERACTING WITH A LOW LEVEL JET...AND THE POTENTIAL FOR TRAINING
STORMS THE RISK FOR FLOODING WILL INCREASE MONDAY AFTERNOON INTO
MONDAY NIGHT. THE NEED FOR A FLASH FLOOD WATCH WILL BE CLOSELY
MONITORED TONIGHT THROUGH MONDAY.
ON TUESDAY...MODELS DIFFER ON THE TIMING OF THE FRONTAL PASSAGE AS
THE PRIMARY TROUGH AXIS SWINGS EAST BUT IT APPEARS THAT CONVECTION
WILL REDEVELOP ACROSS MUCH OF THE AREA. THE RISK FOR SEVERE STORMS
WILL CONTINUE ESPECIALLY IF ANY CLEARING CAN TAKE PLACE.
.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 345 PM CDT SUN MAY 19 2013
FOR THE REMAINDER OF NEXT WEEK...UPPER LEVEL RIDGING WILL
GRADUALLY BUILD INTO THE REGION AS THE TROUGH SHIFTS TO THE EAST.
MODELS CONTINUE SUGGEST PERIODIC CHANCES OF CONVECTION AS MINOR
DISTURBANCES COME OVER THE RIDGE BUT DETAILS ON TIMING AND
COVERAGE ARE UNCERTAIN. OTHERWISE SEASONABLY WARM WEATHER IS
EXPECTED.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1150 PM CDT SUN MAY 19 2013
PILOTS CAN EXPECT THUNDERSTORMS TO IMPACT AREA TERMINALS AT TIMES
TONIGHT THROUGH MONDAY. SOME OF THE STORMS COULD BE STRONG TO
SEVERE WITH WIND GUSTS IN EXCESS OF 40 KTS
THE STORMS ALONG WITH AREAS OF STRATUS WILL RESULT IN MVFR
CONDITIONS AT TIMES THROUGH MONDAY.
LOW LEVEL WIND SHEAR WILL AFFECT THE REGION OVERNIGHT.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 AM CDT MONDAY FOR MOZ055>058-066>070-
077>081-088>095-101>103.
KS...FLASH FLOOD WATCH UNTIL 10 AM CDT MONDAY FOR KSZ073-097-101.
&&
MESOSCALE...SCHAUMANN
SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...FOSTERHazardous weather outlook, May 19, 10:15 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1015 PM CDT SUN MAY 19 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210315- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1015 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... THE RISK OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE OVERNIGHT. ADDITIONAL THUNDERSTORMS WILL SPREAD ACROSS EXTREME SOUTHEASTERN KANSAS INTO SOUTHWESTERN AND CENTRAL MISSOURI OVERNIGHT. THE PRIMARY HAZARDS WITH ANY SEVERE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH...AND HAIL TO THE SIZE OF HALF DOLLARS. AN ISOLATED TORNADO CANNOT BE RULED OUT ACROSS EXTREME SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI. HEAVY RAINFALL ASSOCIATED WITH THESE STORMS MAY LEAD TO LOCALIZED FLASH FLOODING GENERALLY NORTHWEST OF A LINE FROM BRANSON TO FORT LEONARD WOOD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE RISK OF SEVERE WEATHER AND FLOODING WILL AGAIN OCCUR FROM MONDAY AFTERNOON INTO EARLY TUESDAY MORNING...AND IMPACT THE ENTIRE OUTLOOK AREA. THUNDERSTORMS AND THE POTENTIAL FOR SEVERE WEATHER MAY PERSIST THROUGH THE DAY TUESDAY AS WELL. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE LATER MONDAY INTO EARLY TUESDAY INCLUDING LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH...AND TORNADOES. IN ADDITION...MULTIPLE ROUNDS OF THUNDERSTORMS MAY RESULT IN HEAVY RAINFALL AND FLOODING. A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY BUT SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT FROM EXTREME SOUTHEASTERN KANSAS INTO SOUTHWESTERN MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, May 20, 12:16 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1216 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM FUNNEL CLOUD 3 SW GOLDEN CITY 37.36N 94.13W
05/20/2013 BARTON MO EMERGENCY MNGR
FUNNEL CLOUD REPORTED.
&&
JCOLUCCILocal storm report, May 20, 12:18 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1218 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND GST CARL JUNCTION 37.18N 94.57W
05/19/2013 M55.00 MPH JASPER MO AMATEUR RADIO
1157 PM TSTM WND GST ORONOGO 37.19N 94.47W
05/19/2013 M55.00 MPH JASPER MO AMATEUR RADIO
1157 PM TSTM WND DMG ORONOGO 37.19N 94.47W
05/19/2013 JASPER MO LAW ENFORCEMENT
TREE DOWN ACROSS ROADWAY
&&
GAGANLocal storm report, May 20, 12:21 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1221 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM TSTM WND DMG CARTHAGE 37.18N 94.31W
05/20/2013 JASPER MO LAW ENFORCEMENT
ROAD SIGN DOWN AT I-49 AND FIR ROAD
&&
GAGANLocal storm report, May 20, 12:30 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1230 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM TSTM WND DMG NEVADA 37.84N 94.35W
05/20/2013 VERNON MO 911 CALL CENTER
TREE DOWN ACROSS BB HIGHWAY IN NEVADA.
&&
JCOLUCCILocal storm report, May 20, 12:35 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1235 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TORNADO 2 E GOLDEN CITY 37.39N 94.06W
05/20/2013 DADE MO EMERGENCY MNGR
EMERGENCY MANAGER FROM BARTON COUNTY REPORTED A CONE
TORNADO 1 MILE SOUTH OF HIGHWAY 126 APPROXIMATELY 2 MILES
EAST OF GOLDEN CITY...MOVING EAST.
&&
GAGANLocal storm report, May 20, 12:38 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1238 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 AM TSTM WND GST 3 ENE NEVADA 37.86N 94.31W
05/20/2013 M63 MPH VERNON MO AWOS
55KT GUST MEASURED AT KNVD
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:09 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 36 min |
| May 19, 9:41 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 19 more | 12 hr |
| May 19, 10:00 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 60 min |
| May 19, 10:41 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 34 min |
| May 19, 11:33 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 57 min |
| May 20, 12:04 AM CDT | Flash Flood Warning | SGF | Vernon | 9 hr |
| May 20, 12:08 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, St. Clair | 67 min |
| May 20, 12:13 AM CDT | Tornado Warning | SGF | Barton, Dade | 47 min |
| May 20, 12:38 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 52 min |
| May 20, 1:17 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas | 43 min |
| May 20, 4:44 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 23 hr |
| May 20, 4:46 AM CDT | Areal Flood Advisory | SGF | Barton, Dade, Jasper | 6 hr |
| May 20, 5:27 AM CDT | River Flood Warning | SGF | Vernon | 3 days |
| May 20, 8:49 AM CDT | River Flood Warning | SGF | Vernon | 4 days |
| May 20, 8:58 AM CDT | Areal Flood Warning | SGF | Vernon | 6 hr |
| May 20, 1:51 PM CDT | Special Weather Statement | SGF | Lawrence | 24 min |
| May 20, 2:35 PM CDT | Special Weather Statement | SGF | Greene | 25 min |
| May 20, 3:09 PM CDT | Special Weather Statement | SGF | Polk | 36 min |
| May 20, 3:11 PM CDT | Special Weather Statement | SGF | Cedar | 34 min |
| May 20, 3:16 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, Polk, St. Clair | 44 min |
| May 20, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 52 min |
| May 20, 4:08 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 52 min |
| May 20, 4:47 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 28 min |
| May 20, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 36 min |
| May 20, 5:40 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 20 min |
| May 20, 5:42 PM CDT | Tornado Warning | SGF | Barton | 33 min |
| May 20, 6:11 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 34 min |
| May 20, 6:14 PM CDT | Tornado Warning | SGF | Barton, Cedar, Dade, Vernon | 46 min |
| May 20, 6:26 PM CDT | Special Weather Statement | SGF | Lawrence | 49 min |
| May 20, 6:26 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 64 min |
| May 20, 6:33 PM CDT | Tornado Warning | SGF | Jasper, Newton | 42 min |
| May 20, 6:43 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 62 min |
| May 20, 6:47 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Dade, Dallas, Hickory, Polk and 1 more | 43 min |
Nearby
Tornado Warnings in Missouri, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.